MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE
Model Number 121151-27A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on risk assessment and clinical assessment file is considered as closed.
 
Event or Problem Description
Irn#: (b)(4).Spinal anaesthesia was used during c-section.Upon removal, staff noticed that the needle is short, a part of the needle remained inside the patient.Patient was transported to another institution, put under x-ray.The needle was stuck in fat tissue outside of vertebrae.It needed to be removed surgically via incision.A follow-up x-ray determined that the patient was metal-free, the scar tissue was in the process of healing without complications.Patient was discharged to her home on july 14th.In addition to the referenced affected quantity of 38 below, there were several needles that had been bent or deformed as reported by the customer.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key10369801
Report Number9611612-2020-00008
Device Sequence Number2408966
Product Code BSP
UDI-Device Identifier14048223001438
UDI-Public14048223001438
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number121151-27A
Device Catalogue Number121151-27A
Device Lot Number1296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;